${\bm H}_{\bm \infty}$ OPTIMAL CONTROL OF NETWORKED  CONTROL SYSTEMS WITH DISTRIBUTED DELAYS

RUI Wanzhi ,JIANG Hanhong, LIU Liang

Journal of Systems Science and Mathematical Sciences ›› 2014, Vol. 34 ›› Issue (1) : 77-85.

PDF(447 KB)
PDF(447 KB)
Journal of Systems Science and Mathematical Sciences ›› 2014, Vol. 34 ›› Issue (1) : 77-85. DOI: 10.12341/jssms12250

${\bm H}_{\bm \infty}$ OPTIMAL CONTROL OF NETWORKED  CONTROL SYSTEMS WITH DISTRIBUTED DELAYS

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Journal of Systems Science and Mathematical Sciences, 2014, 34(1): 77-85 https://doi.org/10.12341/jssms12250

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(447 KB)

Accesses

Citation

Detail

Sections
Recommended

/